BibTeX record journals/jct/ArdalBP05

download as .bib file

@article{DBLP:journals/jct/ArdalBP05,
  author    = {Hayri Ardal and
               Tom C. Brown and
               Peter A. B. Pleasants},
  title     = {Almost disjoint families of 3-term arithmetic progressions},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {109},
  number    = {1},
  pages     = {75--90},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.jcta.2004.07.010},
  doi       = {10.1016/j.jcta.2004.07.010},
  timestamp = {Tue, 16 Feb 2021 14:06:24 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/ArdalBP05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics